Authors: Jovanović, Božidar 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Integrable perturbations of billiards on constant curvature surfaces
Journal: Physics Letters, Section A: General, Atomic and Solid State Physics
Volume: 231
Issue: 5-6
First page: 353
Last page: 358
Issue Date: 14-Jul-1997
Rank: M22
ISSN: 0375-9601
DOI: 10.1016/S0375-9601(97)00332-0
Abstract: 
In this paper we apply the Kozlov method of integrable potential perturbations for billiards inside a quadric on the sphere and the hyperbolic plane. As the main result we found a family of integrable potentials.
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

6
checked on May 21, 2024

Page view(s)

32
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.